Character sheaves on the semi-stable locus of a group compactification

Xuhua He

Algebraic Geometry mathscidoc:1912.43232

Advances in Mathematics, 225, (6), 3258-3290, 2009.12
We study the intermediate extension of the character sheaves on an adjoint group to the semi-stable locus of its wonderful compactification. We show that the intermediate extension can be described by a direct image construction. As a consequence, we show that the ordinary restriction of a character sheaf on the compactification to a semi-stable stratum is a shift of semisimple perverse sheaf and is closely related to Lusztig's restriction functor (from a character sheaf on a reductive group to a direct sum of character sheaves on a Levi subgroup). We also provide a (conjectural) formula for the boundary values inside the semi-stable locus of an irreducible character of a finite group of Lie type, which gives a partial answer to a question of Springer (2006) [21]. This formula holds for Steinberg character and characters coming from generic character sheaves. In the end, we verify Lusztig's conjecture Lusztig (2004) [16
No keywords uploaded!
[ Download ] [ 2019-12-21 11:30:58 uploaded by Xuhua_He ] [ 290 downloads ] [ 0 comments ]
@inproceedings{xuhua2009character,
  title={Character sheaves on the semi-stable locus of a group compactification},
  author={Xuhua He},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221113058815070792},
  booktitle={Advances in Mathematics},
  volume={225},
  number={6},
  pages={3258-3290},
  year={2009},
}
Xuhua He. Character sheaves on the semi-stable locus of a group compactification. 2009. Vol. 225. In Advances in Mathematics. pp.3258-3290. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221113058815070792.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved